Skip to main content


Welcome, the Hub connects all projects

Member Profile


Peter Bates

PROJECT AFFILIATION:

  • PROM/SE
    • Roles: Co-PI, Project Participant

PROFESSIONAL ROLES

  • Higher Ed: Mathematics 

BIO

Education:
PhD, U. Utah
BSc, U. London
Employment:
Michigan State U. (current)
Brigham Young U.
National Science Foundation
Texas A&M U.
Pan American U. Texas
Visiting Positions:
Research Institute For mathematical Sciences, Kyoto
Isaac Newton Institute for Mathematical Sciences, Cambridge
Institute for Mathematics and its Applications, Minneapolis
University of Utah
University of Rome II
Heriot-Watt University
University of Texas 

EXPERTISE

Infinite-dimensional dynamical systems, nonlinear elliptic and parabolic PDE, phase transitions 

RECENT PUBLICATIONS

Bates, Peter W.; Han, Jianlong, The Neumann boundary problem for a nonlocal Cahn-Hilliard equation. J. Differential Equations 212 (2005), no. 2, 235--277.

Bates, Peter W.; Chen, Xinfu; Chmaj, Adam J. J., Traveling waves of bistable dynamics on a lattice. SIAM J. Math. Anal. 35 (2003), no. 2, 520--546

Bates, Peter W.; Shi, Junping, Existence and instability of spike layer solutions to singular perturbation problems. J. Funct. Anal. 196 (2002), no. 2, 211-264.

Bates, Peter W.; Chen, Fengxin, Spectral analysis and multidimensional stability of traveling waves for nonlocal Allen-Cahn equation. J. Math. Anal. Appl. 273 (2002), no. 1, 45--57.